# SDR IPXA2016041502142

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 73,311 hours, 14,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EMERGENCY LIGHT ASSY DAMAGED AND COVER WILL NOT STAY ON.  REINSTALLED GROMETS INTO LIGHT ASSY.  OK FOR RETURN TO SERVICE IAW MM 33-50-10.
